American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58A99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Howard Jacobowitz. Maps into complex space. Proc. Amer. Math. Soc. 134 (2006) 893-895. MR 2180907.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Paul Green. On holomorphic graded manifolds . Proc. Amer. Math. Soc. 85 (1982) 587-590. MR 660609.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1